... change is undesireable side effects from the lexapro. Anyways, I've been on the Wellbutrin by itself for about 1 week now and boy do I feel out of it. Not only do I feel drugged but, My anxiety has been bad, I can't focus, feel like I'm in a fog, I'm shaky inside which is really strange to me. I have a history of taking these AD for about 10 years. I've never had these sort of side effects going on to a new drug, just coming off.. Any advice or encouragment?
6 Sep 2012
Is the Dr directing the weaning? Sounds as though you may have moved or are moving too fast. 10 years? Stopping the one med should have (opinion only) been gradual over 5-7 months, with the new med introduced once you reached and stabilized for a month at the barest minimum of the first med before the new one was introduced. Even then it could take 2-3 weeks for you to level out.
I'm not saying your Dr did anything wrong, just commenting based on my experience with withdrawal and transitioning. Hope this helps.
6 Sep 2012
Some of the common side effects of Wellbutrin Changes in appetite; constipation; dizziness; drowsiness; dry mouth; headache; increased sweating; nausea; nervousness; restlessness; taste changes; trouble sleeping; vomiting; weight changes. Source: DRUGS.COM
It sounds like your increased anxiety could be the nervousness or restlessness side-effects. But please contact your doctor prescribing you this medication. I took Wellbutrin several years ago and had to quit because I had almost all the common side effects. I wish you the best. Philip
6 Sep 2012
Genuine Jane, welcome to the site. The others are correct in their answers first of all. Are you seeing a psychiatrist for these medications? They are the experts on how these medications work, & a good psychiatrist would have had you wean off the lexapro before having you stop it cold turkey. It is very important to do this, & is why you are having these difficulites. Please contact your doctor ASAP! Wellbutrin is a good medication, but as the other poster said, it takes several weeks, up to 4 to 6 to get the full effects. You are experiencing withdrawals from the lexapro, & should have been slowly taken off of it. I am not a doctor, but know just enough to tell you to contact your doctor about the effects you are having. It is not normal. Please, please call your doctor without hesitation...
6 Sep 2012
If I understand correctly, you are going off one drug and onto another.
This always makes it difficult to determine if what you are experiencing
is from withdrawal or from the new drug like Wellbutrin. You are not going
to feel well in any case and Dr.s have never been through these kinds of changes and are really unaware of how it can affect the patient they are treating.
I would report how you are feeling to your Dr. or Pharmacist or if you can
stand the sideffects for a few more days you may start to feel better. Going
through these changes is never easy and we all react individually to meds.
If you are really concerned, call your pharmacist or see your Dr. right away.
Otherwise, just give it some time and things will probably improve as you
adjust to this change. These are brain altering meds and both caution and
patience are needed when going through this kind of change.
Hope you start to feel more like yourself very soon whatever you decide
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... dizziness, nausea, brain zaps, gastrointestinal distress seem to be declining. But In the last two weeks I have been slammed with anxiety. I ...
2 answers • 23 Oct 2009
I have been taking 10mg Lexapro since 2007 and I weaned myself off slowly with no bad side effects. After 3 weeks of being off the Lexapro, I got mad ...
5 answers • 14 Oct 2011
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
... he is not feeling better. Should he change meds? Is there a better combination? The anxiety is better but he is still very depressed
1 answer • 18 Feb 2013
Is anyone taking lexapro for PTSD and or anxiety/depression? Is it working, when did it start to work and at what dosage? I am currently on a low ...
4 answers • 8 Aug 2013